# SDR 2012FA0000151

- Difficulty date: March 6, 2012
- Submitted: March 13, 2012
- Operation: General aviation
- Aircraft: N361AM
- Make and model: Zinair CH2000
- Aircraft serial: 201055
- Aircraft time: 5,509 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 20L41
- Condition: Broken
- Location: Mlg
- Part time: 5,509 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE PILOT TOUCHED DOWN ON THE MAIN GEAR AND THE THE PILOT LOWERED THE NOSE TO THE GROUND, UPON GROUND CONTACT, THE NOSE WHEEL SEPARATION FROM NOSE WHEEL STRUT. THE NOSE WHEEL MOUNTING BRACKET SUPPORT BROKE AWAY FROM THE VERTICAL STRUT TUBE. THE PILOT COMPLETED LANDING ON THE NOSE WHEEL STRUT TUBE.  AFTER INSP, NO DAMAGE WAS FOUND ON ANY PART THE NOSE GEAR ASSY EXCEPT FOR THE THE WELD THAT ATTACHES THE WHEEL MOUNTING PLATE TO THE VERTICAL TUBE.  AN EXISTING CRACK WAS ALSO DETECTED ON THE REAR WARD SIDE OF THE SAME WELD.  NO SECONDARY DAMAGE TO THE ACFT OR INJURY TO THE PILOTS OCCURRED.
